# SDR CALA2023061201835

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 33,414 hours, 11,896 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 293350300
- Condition: Unknown
- Location: Seat 30c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT MOUNTED FLOOR PROXIMITY LIGHT INOP AT 30C. PLACING ON MEL. SUSPECT SEAT HARNESS BR9631-60, M&E 29-3350-3-00 COMPLIED WITH MEL 16. TOMC APPROVED ONE SEAT MOUNTED EGRESS LIGHT INOP AT 30C REF MEL 3319E. RE-LAMPED, NO HELP. REF. AMM 33-51-11-960-801. REPLACED HARNESS, OPS CHECK GOOD. PARTS USED: 29-3350-3-0016,QTY :1
